Solpadeine Plus Soluble Tablets - 32 Tablets

£5.59
32 | £0.17 per 1
4676998

Can cause addiction. Use for 3 days only. Fast acting. Triple action. Pharmacy formula.
See details below, always read the label

Suitable for: Adults and children aged 12 years and over.
Active ingredients: Paracetamol, Codeine Phosphate Hemihydrate, Caffeine
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Solpadeine Plus Soluble Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine.

For:

  • Migraine
  • Headache
  • Dental Pain
  • Period Pain
  • Backache
  • Rheumatic Pain
  • Strains & Sprains
  • Sciatica

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

The tablets must be dissolved in water before taking.

Adults: Take 2 tablets dissolved in a  tumbler of water every 4-6 hours as required.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Children aged 16-18 years: Take 1-2 tablets dissolved in a tumbler of water every 6 hours as required.

Do not take more frequently than every 6 hours.

Do not take more than 8 tablets in 24 hours.

Children aged 12-15 years: Take 1 tablet dissolved in a tumbler of water every 6 hours as required.

Do not take more frequently than every 6 hours.

Do not take more than 4 tablets in 24 hours.

Do not give to children under 12 years of age.

Hazards and Cautions

Do not take more medicine than the label tells you to.

If you do not get better, talk to your doctor.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

  • If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.

  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information.

Do not take: Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.

Do not take if you are breast feeding.

Consult your doctor: Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.

Keep all medicines out of the sight and reach of children.

Storage

Do not store above 30ºC.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Active ingredients

Paracetamol, Codeine Phosphate Hemihydrate, Caffeine

Ingredients

Active Ingredients: Each effervescent tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg.

Also contains: sorbitol (E420).

Sodium content 427mg per dose. See leaflet for further advice.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.